Detoxing - Fentanyl with Loperamide...my hell, my life. - Part 36

By lostlygirl · Dec 12, 2014 · ·
  1. I don't know what the FUCK is up today, but I woke up at 5:30 am with the worst withdrawal I have experienced this far. Nothing is budging this. I have taken 70 mg Loperamide (35 pills) since 5:30 am and have only had 30 min of relief. I don't dare take anymore. I just took 2 tramadol my friend gave me (for a bad withdrawal day). I don't know what the hell is happening, or why I am having such extreme withdrawals on day 9!!! JD, what's going on? Why am I getting such a delayed response? Why isn't the Loperamide helping? This is the most I have taken since day 2.

    I am restless, I can't stop moving, my arms, legs, hands, feet, head, and back. I have electric zapping sensations that are so bloody annoying, I feel like puking, I am hungry ALL THE TIME (does anyone else get that?), insane anxiety, intense cravings (fentanyl sounds soooo good right now) and ugh, this SUCKS.

    Granted, it's not as bad as it could be, but shit, this isn't regular tapering withdrawal crap, this is bordering on full fledged cold turkey crap. It started yesterday. I hope I don't have days of this. Bloody hell, if this lasts longer than a few days, then I am going to pick up my prescription on the 17th, I am going to have to go back to tapering the fentanyl and giving the patches to a friend. I don't trust Loperamide at these doses, and yesterday my heart was jumping all around (it only lasted a few minutes, but it scared the crap out of me, JD, can withdrawals do that? My heart has done this before, quite regularly when I was on 200/mcg hr fentanyl, which was why I was put on a 24 hr monitor yrs ago. Of course my heart did not jump around when I was on it, why is that????!!!) My heart stopped jumping around once I dropped to around 100 mcg/hr. I did not know at the time that Fentanyl can cause that. Ugh. I hate this shit.

    Shit, I hate this. I am just going to have to control the fentanyl, Loperamide is scaring me now. Fuck, fuck, fuck, fuck, fuck. And, it's not helping with withdrawals at the moment, and there is no way in hell I am taking anymore today.

    I honestly and truthfully wished I knew what I was getting into when I started taking fentanyl all those years ago. I was just all opiate happy like a bloody idiot, living in fucking opiate happy la la land without realizing the only way out is fucking opiate HELL. And, fucking opiate hell is so so so much worse than the best opiate high.

    lostlygirl added 134 Minutes and 5 Seconds later...

    I am finally feeling a bit better, the Tramadol helped. My legs are still restless, but all the other symptoms have died down, thank goodness.

    Werecat, yes the tow driver was funny! He texted me and asked asked if I wanted to be a part of the frequent flier lunch program, lol!

    Mono, luckily it was only the starter that had gone bad. It had gone out about a year ago, so the part was still under warranty and the repair didn't cost anything. I do also have additional problems from an accident I had last year when a 16 yr old ran into me, but her insurance will take care of that, and I will pay for a few additional minor repairs. My car will be in the shop for a week but the insurance company will pay for a rental.

    JD, yes, I am really, really excited to start my degree. It's the right time and everything is falling into place. I love both teaching and practicing, therefore this will give me the benefits of both. I would love to find a college that just waiting for someone to grow a program. That would be ideal. Girl, we need to talk!! :) The hag had been bothering me a lot as well, I wanna slap that bitch down..... but, shit, she's persistent!

    Thank you, everyone for your support, it makes all of this so much easier. We will get through this, there will be better days. On the bright side, the kittens are getting playful, and their little personality's are beginning to show. :)

Comments

  1. smith9666
    Lg,

    I'm sorry that your WD symptoms are getting worse. With that being said, do you really want to refill your script? That's still 6 days away and I really doubt you will be feeling that bad in 6 days from now. That would be throwing all of your hard work down the drain.

    Odd question but how do you know that the WD's you are experiencing are from the fentanyl and not from the loperamide?
  2. supermono
    Hey Lostly,
    Sorry you have been feeling poorly. I fully understand your opiate hell. I know what your going through. I know how shit you can feel. I had 6 or 7 opiate habits in my life time. Its fecking crap and yes it was lovely being wrapped up in cotton wool but you want that to be finished now otherwise you wouldnt be here. I dont know loperamide or Fentanyl but hey they are opiates the same as my heroin, opium and codeine addictions. I can not suggest what you do eg whether you go back to the patches and taper those or stay on the loperamide. I really wish I could. Just remember you are the captain of your ship and the master of your destiny. I really like this saying. You can do this mate. You can and will get better my freind but it takes time. Just take it one day at a time. Find your holding dose and then taper. Slowly, very slowly. It may take months but at least you will beable to function. Thinking of you and I,m right by your side.
    I am glad the car is ok. Peace and love Mono :vibes:
  3. Jungledog
    LG,

    Withdraw is odd and it doesn't always follow a specific timeline. I also think loperamide causes persistent long withdrawal symptoms. If you look at my journal, I had some pretty rough symptoms for awhile after I stopped the loperamide and even while tapering it. RoadDog felt bad for 90 days after he stopped. I think my rough first month of kratom had more to do with covering up loperamide than oxycodone. BUT I know from cold turkey before I felt like shit for 60 days after I stopped and then gave up and resumed the medications. I think we all want to do our week of hell and be done but I think for most the process doesn't work that way...and tapering just spreads out the misery but it does make it much less severe and manageable.

    I still say switch to kratom. It's safer and you will not feel well on it initially (because loperamide is stronger) but you can taper it and still mother your kids. It also helps some with the pain.

    Focus on school and getting back to living your life. There is life after this mess!!!

    I am sorry I was MIA yesterday but I have a really bad flu. At first I thought it was withdraw but then my daughter started too. I have a fever, chills, muscle aches, sore throat, severe nausea and for whatever reason my ankle is killing me. I can barely walk! WTF??? (no, I did not injure it in any way) Virus must be attacking my joint.

    I am still opiate free. Exhausted and sick but opiate free. Love those kitties and yourself. And do NOT fill that prescription. You are deluding yourself if you think you won't suck on those things. Get off and stay off for awhile before deciding what to do about the pain.
To make a comment simply sign up and become a member!